Accessibility navigation


Items where Author is "Daw, Dr Chris"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Item Type | No Grouping
Number of items: 10.

Article

Borovoi, M., Daw, C. and Ren, J. (2018) Conjugation of semisimple subgroups over real number fields of bounded degree. Proceedings of the American Mathematical Society. ISSN 0002-9939 doi: https://doi.org/10.1090/proc/14505

Daw, C. and Ren, J. (2018) Applications of the hyperbolic Ax-Schanuel conjecture. Compositio Mathematica, 154 (9). pp. 1843-1888. ISSN 1570-5846 doi: https://doi.org/10.1112/S0010437X1800725X

Daw, C. and Harris, A. (2017) Categoricity of modular and Shimura curves. Journal of the Institute of Mathematics of Jussieu. ISSN 1475-3030 doi: https://doi.org/10.1017/S1474748015000365

Daw, C. (2016) Degrees of strongly special subvarieties and the André–Oort conjecture. Journal für die reine und angewandte Mathematik (Crelles Journal), 2016 (721). pp. 81-108. ISSN 0075-4102 doi: https://doi.org/10.1515/crelle-2014-0062

Daw, C. and Orr, M. (2016) Heights of pre-special points of Shimura varieties. Mathematische Annalen, 365 (3-4). pp. 1305-1357. ISSN 0025-5831 doi: https://doi.org/10.1007/s00208-015-1328-3

Daw, C. (2012) On torsion of class groups of CM tori. Mathematika, 58 (2). pp. 305-318. ISSN 2041-7942 doi: https://doi.org/10.1112/S0025579312000022

Daw, C. (2012) A simplified proof of the Andre-Oort conjecture for products of modular curves. Archiv der Mathematik, 98 (5). pp. 433-440. ISSN 1420-8938 doi: https://doi.org/10.1007/s00013-012-0372-4

Daw, C. and Yafaev, A. (2011) An unconditional proof of the Andre-Oort conjecture for Hilbert modular surfaces. Manuscripta Mathematica, 135 (1). pp. 263-271. ISSN 0025-2611 doi: https://doi.org/10.1007/s00229-011-0445-x

Book or Report Section

Daw, C. (2017) The Zilber-Pink conjecture for pure Shimura varieties via o-minimality. In: O-Minimality and its Applications to Number Theory and Analysis. Mathematisches Forschungsinstitut Oberwolfach, pp. 1405-1407. doi: https://doi.org/10.4171/OWR/2017/22

Daw, C. (2015) The Andre-Oort conjecture via o-minimality. In: Jones, G. O. and Wilkie, A. J. (eds.) O-Minimality and Diophantine Geometry. London Mathematical Society Lecture Note Series (421). Cambridge University Press, pp. 129-158. ISBN 9781316106839 doi: https://doi.org/10.1017/CBO9781316106839.006

This list was generated on Sat Oct 19 14:21:46 2019 UTC.

Page navigation